Isomorphism of some anisotropic Besov and sequence spaces

Tom 110 / 1994

A. Kamont Studia Mathematica 110 (1994), 169-189 DOI: 10.4064/sm-110-2-169-189

Streszczenie

An isomorphism between some anisotropic Besov and sequence spaces is established, and the continuity of a Stieltjes-type integral operator, acting on some of these spaces, is proved.

Autorzy

  • A. Kamont

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek